# SDR DALA2022040602322

- Difficulty date: March 28, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,542 hours, 34,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 30 BETWEEN STA 908 AND 974 CORRODED. MARKED. SUMMARY SEE NRC 046-0008:5331-2001/002 00346: CORROSION LEVEL 2, REPAIRED PER B717 SRM 53-20-05-2R PROCEDURE 1. (LP #2174608)
